MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY NITROSPRAY PLUS; UNIT, CRYOSURGICAL, ACCESSORIES

PREMIER DENTAL PRODUCTS COMPANY NITROSPRAY PLUS; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number 1006060
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was manufactured in 2002 and distributed in 2003.The device's handle has rotated over time due to user error.The handle rotated to cover the pressure release valve so pressure could not be released.The pressure build up caused the cap to be ejected from the container.
 
Event or Problem Description
Nitrospray unit was filled and sitting on the counter and the lid blew off.Ceiling damage, their maintenance staff fixed it immediately, no other damage or injury reported.Event occurring 8:05am (b)(6) 2022.

Brand Name
NITROSPRAY PLUS
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer (Section G)
PREMIER MEDICAL MANUFACTURING
10090 sandmeyer ln
philadelphia PA 19116
Manufacturer Contact
jessica huang
1710 romano drive
plymouth meeting, PA 19462
2156769090
MDR Report Key13713565
Report Number2511556-2022-00002
Device Sequence Number5956941
Product Code GEH
UDI-Device IdentifierD6911006060
UDI-PublicD6911006060
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K970992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1006060
Device Catalogue Number1006060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown